After many years of vics/percs.duragesic, I am now 3 weeks clean. Has anyone ever heard of leg and arm pain and weakness? I am very tired, with heavy feeling arms and lege. I have no motivation, does someone have an idea?
I have a very close friend who said that he was weak and had aches and pains all over for several months.
My advice is to just keep pushing forward in the clean life! You have made it 3 weeks and I admire you so so so much!!!!
Have you tried ibuprofin/tylenol or soaking in a hot bath with epsom salt. Also changing your diet can be a huge help. Lots of green leafy veggies, bananas and PROTIEN! Maybe try an energy supplement or a multi vitamin.
Hope this helps!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.